# SDR USAA060809

- Difficulty date: June 12, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 49,770 hours, 49,770 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OF STR 1 A/C DUCT BRACKET ATTACHED TO FWD SIDE OF STA 907 CRACKED.  DRILL CRACK OUT, INSTALL A/C DUCT BRACKET IAW SRM 53-10-14C, DEFECT SIZE: .25 INCH.
